Arkiv for Matematik, 1983, Volume 21

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this volume (20 articles)

Issue 1

[1] Correction to “Removable singularities for analytic or subharmonic functions”

Robert Kaufman Department of Mathematics, University of Illinois Jang-Mei Wu Department of Mathematics, University of Illinois

TBD mathscidoc:1701.332572

Arkiv for Matematik, 21, (1), 1-1, 1982.4
[ Download ] [ 2017-01-08 20:35:14 uploaded by arkivadmin ] [ 60 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On the regularity of difference schemes Part II. Regularity estimates for linear and nonlinear problems

Wolfgang Hackbusch

TBD mathscidoc:1701.332573

Arkiv for Matematik, 21, (1), 3-28, 1983.12
[ Download ] [ 2017-01-08 20:35:14 uploaded by arkivadmin ] [ 218 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Convexity of means and growth of certain subharmonic functions in an$n$-dimensional cone

Göran Wanby Department of Mathematics, University of Lund

TBD mathscidoc:1701.332574

Arkiv for Matematik, 21, (1), 29-43, 1981.5
[ Download ] [ 2017-01-08 20:35:14 uploaded by arkivadmin ] [ 72 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On sums of primes

H. Riesel Royal Institute of Technology, Imperial College R. C. Vaughan Royal Institute of Technology, Imperial College

TBD mathscidoc:1701.332575

Arkiv for Matematik, 21, (1), 45-74, 1981.10
[ Download ] [ 2017-01-08 20:35:14 uploaded by arkivadmin ] [ 79 downloads ] [ 0 comments ] [ Cited by 22 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Riemann’s zeta-function and the divisor problem

Matti Jutila Department of mathematics, University of Turku

TBD mathscidoc:1701.332576

Arkiv for Matematik, 21, (1), 75-96, 1981.10
[ Download ] [ 2017-01-08 20:35:14 uploaded by arkivadmin ] [ 118 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On hypercontractivity for multipliers on orthogonal polynomials

Svante Janson Dept. of Mathematics, Uppsala University

TBD mathscidoc:1701.332577

Arkiv for Matematik, 21, (1), 97-110, 1981.1
[ Download ] [ 2017-01-08 20:35:14 uploaded by arkivadmin ] [ 132 downloads ] [ 0 comments ] [ Cited by 29 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Basis properties of Hardy spaces

Per Sjölin Dept. of Mathematics, University of Stockholm Jan-Olov Strömberg Dept. of Mathematics, University of Stockholm

TBD mathscidoc:1701.332578

Arkiv for Matematik, 21, (1), 111-125, 1981.8
[ Download ] [ 2017-01-08 20:35:14 uploaded by arkivadmin ] [ 161 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] On the spectral synthesis problem for points in the dual of a nilpotent Lie group

Jean Ludwig Fakultät für Mathematik, Universität Bielefeld

TBD mathscidoc:1701.332579

Arkiv for Matematik, 21, (1), 127-144, 1981.4
[ Download ] [ 2017-01-08 20:35:14 uploaded by arkivadmin ] [ 63 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] $K$-functionals and moduli of continuity in weighted polynomial approximation

G. Freud Department of Mathematics, California State University H. N. Mhaskar Department of Mathematics, California State University

TBD mathscidoc:1701.332580

Arkiv for Matematik, 21, (1), 145-161, 1981.9
[ Download ] [ 2017-01-08 20:35:14 uploaded by arkivadmin ] [ 91 downloads ] [ 0 comments ] [ Cited by 18 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Some remarks on Banach spaces in which martingale difference sequences are unconditional

J. Bourgain Department of Mathematics, Vrije Universiteit Brussel

TBD mathscidoc:1701.332581

Arkiv for Matematik, 21, (1), 163-168, 1981.7
[ Download ] [ 2017-01-08 20:35:15 uploaded by arkivadmin ] [ 90 downloads ] [ 0 comments ] [ Cited by 188 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] On Besov, Hardy and Triebel spaces for 0<$p$≦1

Bui Huy Qui Department of Mathematics, Faculty of Science, Hiroshima University

TBD mathscidoc:1701.332582

Arkiv for Matematik, 21, (1), 169-184, 1981.7
[ Download ] [ 2017-01-08 20:35:15 uploaded by arkivadmin ] [ 70 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] On the comparison principle in the calculus of variations

Peter Lindqvist Matematiska Institutionen, Tekniska Högskolan i H:fors

TBD mathscidoc:1701.332583

Arkiv for Matematik, 21, (1), 185-190, 1981.11
[ Download ] [ 2017-01-08 20:35:15 uploaded by arkivadmin ] [ 65 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Projection estimates for harmonic measure

Bernt Øksendal Agder College, Box 607, Kristiansand, Norway

TBD mathscidoc:1701.332584

Arkiv for Matematik, 21, (1), 191-203, 1981.11
[ Download ] [ 2017-01-08 20:35:15 uploaded by arkivadmin ] [ 75 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] On the “symmetric commutant” — canonical decomposition of families of Hilbert space operators

Wacław Szymański Katedra Matematyki, Akademia Rolnicza w Krakowie

TBD mathscidoc:1701.332585

Arkiv for Matematik, 21, (1), 205-215, 1981.4
[ Download ] [ 2017-01-08 20:35:15 uploaded by arkivadmin ] [ 74 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Determination of invariant convex cones in simple Lie algebras

Stephen M. Paneitz Department of Mathematics, University of California

TBD mathscidoc:1701.332586

Arkiv for Matematik, 21, (1), 217-228, 1981.8
[ Download ] [ 2017-01-08 20:35:15 uploaded by arkivadmin ] [ 62 downloads ] [ 0 comments ] [ Cited by 27 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Homeomorphisms of the line which preserve BMO

Peter W. Jones Institut Mittag-Leffler, Djursholm, Sweden

TBD mathscidoc:1701.332587

Arkiv for Matematik, 21, (1), 229-231, 1982.9
[ Download ] [ 2017-01-08 20:35:15 uploaded by arkivadmin ] [ 76 downloads ] [ 0 comments ] [ Cited by 17 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Weighted$L$^{$p$}estimates for oscillating kernels

Sagun Chanillo Rutgers University, New Brunswick, New Jersey Douglas S. Kurtz New Mexico State University, Las Cruces, New Mexico Gary Sampson Syracuse University, Syracuse, New York

TBD mathscidoc:1701.332588

Arkiv for Matematik, 21, (1), 233-257, 1982.7
[ Download ] [ 2017-01-08 20:35:15 uploaded by arkivadmin ] [ 85 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Behavior of maximal functios in$R$^{$n$}for large$n$

E. M. Stein Department of Mathematics, Princeton University J. O. Strömberg Institute of Mathematical & Physical Sciences, University of Tromsø

TBD mathscidoc:1701.332589

Arkiv for Matematik, 21, (1), 259-269, 1982.9
[ Download ] [ 2017-01-08 20:35:16 uploaded by arkivadmin ] [ 160 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] Fredholm pseudo-differential operators on weighted Sobolev spaces

M. W. Wong Department of Mathematics, York University

TBD mathscidoc:1701.332590

Arkiv for Matematik, 21, (1), 271-282, 1980.12
[ Download ] [ 2017-01-08 20:35:16 uploaded by arkivadmin ] [ 99 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] $L$^{2}estimates for Fourier integral operators with complex phase

Lars Hörmander Department of Mathematics, University of Lund

TBD mathscidoc:1701.332591

Arkiv for Matematik, 21, (1), 283-307, 1982.12
[ Download ] [ 2017-01-08 20:35:16 uploaded by arkivadmin ] [ 116 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved